# SDR NOCA09511

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5242U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT CORROSION AFT GALLEY BETWEEN STA 1640-1664.  REMOVED CENTER FLOOR SUPPORT, CORROSION BEYOND SRM LIMITS.  DRILLED NEW FLOOR SUPPORT PER SRM 51-10-02, INSTALLED NEW FLOOR SUPPORT AS PER SRM 51-10-02.
